# SDR SWAA2024100730584

- Difficulty date: August 26, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BEAR STRAP FORWARD GALLEY DOOR BS 290-296 BETWEEN S-8R AND S-9R AT PASSENGER CABIN.CRACK LENGTH 4.125 IN. 2024-533434<[01] TOOL USED ON STEP 7 AND 8 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] STEP 9. EDDY CURRENT EQUIPMENT: P/N: NORTEC 600D; S/N: 210138103; CAL DUE DATE: 10-JUN-25.;[03] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D;SN: 60009161631;DUE DATE: 11-MAR-25;[04] PERFORMED REPAIR ON BEAR STRAP FORWARD GALLEY DOOR LOC. BTW BS 277 BS 312 AND STR 6R TO STR 11R AS PER AE 24-153-02493-WIP1 [TTG8Q00VT6N9]; EA 24-153-02493 [TTG8Q00W692V] SEE INDIVIDUAL SIGNOFFS BELOW;[05] PERFORMED REPAIR ON BEAR STRAP FORWARD GALLEY DOOR LOC. BTW BS 277 BS 312 AND STR 6R TO STR 11R AS PER AE 24-153-02493-WIP1 [TTG8Q00VT6N9]; EA 24-153-02493 [TTG8Q00W692V] SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED AS RII.
